# SDR FDEA201407241948

- Difficulty date: July 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB1242510
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT BEADED DOUBLER AT XOS 554 FOUND CRACKED.  NEW DOUBLER FABRICATED AND INSTALLED IAW SRM 57-10-00 FIGURE 71, VOLUME I, REVISION 101. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
